Had DVT in 2006 from groin through femoral artery down to ankle. Have been off Warfarin over a year and take 1 baby asprin & wear compression knee-hi's. I am fair skinned and now the veins on the left side of my knee are very visible and aches with each step. My thigh also hurts throughout the day. The bottom of my foot also always has a cramp. Does anybody else have a lot of pain 2 years after DVT? My next appt. with vascular doc is in 8/09. My calf is larger than non-affected leg. Should I be concerned?
Posts You May Be Interested In
Hi,What are you thoughts on when you're with someone he strikes up a conversation with the opposite sex off the street? Yesterday his motorhome broke down on a busy street. After 3 hrs I finally said lets get it towed. We were sitting in my car and he had his window down. Then he started talking to a girl on the sidewalk. It bothered me. Because why? Well I went to help him where my mother just...
I went to the ER this morning because I was having intense pain in my abdomen. At first I was thinking that it could mean there was something wrong with my ovaries. When the doctor examined me he said he had to run some test but where the pain was it was possible kidney stones. After the Ct scan of my abdomen came back I was told that I have colitis. I was prescribed 3 different medications to...